Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

May 23, 2014


It's been a long time!

Things were going well about 2 weeks ago, but then I started to take Biotin to grow my hair. I take 2500mcg per day, which is a pretty high dose. And then I had a breakout - my skin went to what it was like before I started the regimen.

I've seen effects of Biotin already, so I decided to stop taking it for now, and take it from time to time in the future instead taking it daily. I will stop taking it altogether for the next week to test whether Biotin is causing the breakout. It can be a menstrual breakout too, I'm not sure. We'll see.

  Report Entry

1 Comment

2500mcg is not a high dose. I used to take 20 000mcg daily to get my hair growing post accutane hair loss. I doubt 2500mcg of biotin can cause a breakout...

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now